Repositorio de producción científica de la Universidad de Sevilla

A note on parameter free Π1-induction and restricted exponentiation

 

Advanced Search
 
Opened Access A note on parameter free Π1-induction and restricted exponentiation
Cites

Show item statistics
Icon
Export to
Author: Cordón Franco, Andrés
Fernández Margarit, Alejandro
Lara Martín, Francisco Félix
Department: Universidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificial
Date: 2011
Published in: Mathematical Logic Quaterly, 57 (5), 444-455.
Document type: Article
Abstract: We characterize the sets of all Π2 and all $\mathcal {B}(\Sigma _{1})$equation image (= Boolean combinations of Σ1) theorems of IΠ−1 in terms of restricted exponentiation, and use these characterizations to prove that both sets are not deductively equivalent. We also discuss how these results generalize to n > 0. As an application, we prove that a conservation theorem of Beklemishev stating that IΠ−n + 1 is conservative over IΣ−n with respect to $\mathcal {B}(\Sigma _{n+1})$equation image sentences cannot be extended to Πn + 2 sentences.
Cite: Cordón Franco, A., Fernández Margarit, A. y Lara Martín, F.F. (2011). A note on parameter free Π1-induction and restricted exponentiation. Mathematical Logic Quaterly, 57 (5), 444-455.
Size: 365.4Kb
Format: PDF

URI: https://hdl.handle.net/11441/87541

DOI: 10.1002/malq.201010013

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)